# SDR CA100520001

- Difficulty date: May 19, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 44,814 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retaining Ring
- Part number: 83161
- Condition: Leaking
- Location: Nlg Actuator
- Part time: 45,295 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSP OF THE (NLG) IAW TASK 3230/07 VISUAL INSP OF NLG RETRACTION ACTUATOR PART OF A1 CHECK, A HYD LEAK WAS NOTICED FROM THE ACTUATOR.  FURTHER INVESTIGATION REVEALED THAT THE RING RETAINER (45) ON THE GLAND NUT (70) WAS PARTIALLY ENGAGED, REF MFG COMPONENT MM 32-30-05 ILLUSTRATED PART CATALOGUE FIG 1. THE PARTIALLY ENGAGED RING RETAINER (45) ALLOWED WASHERS (50) AND PISTON SEALS TO MOVE CAUSING THE LEAK. THE RETRACTION ACTUATOR WAS REPLACED AND TESTED SERVICEABLE.
